U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

i started having mood swings, and putting on weight - could you help me!?

1 doctor answer2 doctors weighed in
Dr. David Sneid
Endocrinology 41 years experience
You should: Talk w/your doctor for a full evaluation, and may need a referral to a psychiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 37-year-old member asked:

Are there any medications that would help my up and down mood swings and not make me gain massive amounts of weight ?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Mood swings: Mood stabilizers such as lamictal, Trileptal or topamax (topiramate). Discuss with your doctor.

Related questions

A 43-year-old female asked:
1 doctor answer2 doctors weighed in
A 19-year-old female asked:
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in
A 24-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 2, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.